Title: A Simulation Study Comparing Multiple Imputation Methods for Incomplete Longitudinal Ordinal Data
Authors: Donneau, A. F ×
Mauer, M
Molenberghs, Geert
Albert, A #
Issue Date: 2015
Publisher: M. Dekker
Series Title: Communications in Statistics: Simulation and Computation vol:44 issue:5 pages:1311-1338
ISSN: 0361-0918
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
437.pdf Published 145KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science